# SDR CALA2022042101039

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311230720100
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2022-02-11) DURING ROTO PROBE RH FR16 DOOR STOP #7 FOUND HOLE S #1 & #3 WITH CRACK INDICATIONS IN INTERCOSTAL AND FRAME LAYERS REPAIR BEFORE NEXT FLIGHT (REPAIR IAW R53113118 & ECRA AS REQUI RED) REPAIRED RH FR16 DOOR STOP #7 HOLE''S 1 & 3 BY INTERCOSTAL REPLAC EMENT & OVERSIZED BOLT INSTALLATION IAW EC/RA 5311-02799. ACCOMP LISHED BY EMP#V935774 AT BFM ST AEROSPACE MOBILE NR#0027077
